# SDR 9LVA202211190001

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N241CT
- Make and model: Israel 1124A
- Aircraft serial: 355
- Aircraft time: 13,087 hours, 10,746 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO KJAC, SELECTED FLAPS 12, FLAPS OPERATED NORMALLY TO 12 DEGREE POSITION. UPON REACHING 12 DEGREES, FLAPS UNBALANCE INDICATOR ILLUMINATED AND FLAPS WOULD NOT MOVE FROM 12 DEGREE POSITION. DISCONTINUED APPROACH AND RAN CHECKLIST. UNABLE TO RESET FLAPS CONTROL. CONTINUED LANDING PER CHECKLIST.
